# SDR CA980825012

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D18S
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 2730 · Elevator Control System
- Part: Torque Arm
- Part number: 804187504
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT NDT PER FAA AD 77-19-07, CRACKS WERE FOUND IN THE ELEVATOR CONTROL ARM.  THE CRACKS ALL STARTED AT ATTACHMENT HOLES.  SEVEN HOLES IN ALL FROM .250 INCH TO .500 INCH IN LENGTH.  REPLACED.
